# SDR VNAA0104010

- Difficulty date: April 17, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 12,925 hours, 11,462 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BEFORE LEVELING OFF AT 24,000 FEET, THE CREW RECEIVED A RED WARNING PANEL INDICATION FOR THE MAIN CABIN DOOR.  THE CREW CALLED MAINTENANCE CONTROL AND REFERENCED THE QUICK REFERENCE HANDBOOK WHICH INSTRUCTED THEM TO LAND AT THE NEAREST AIRPORT.  FLIGHT 4190 LANDED IN ROCHESTER WITHOUT ANY FURTHER INCIDENTS.  OUTSTATION MAINTENANCE INSPECT THE AIRCRAFT AND FOUND NO DEFECTS.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE TROUBLESHOT AND INSPECTED THE AIRCRAFT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  NO DEFECTS COULD BE FOUND.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
